MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. GAS VENT # 40/CA; WARMER, THERMAL, INFUSION FLUID

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. GAS VENT # 40/CA; WARMER, THERMAL, INFUSION FLUID
Catalog Number L-10
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that liquid was leaking from the filter.There was no patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
No product was returned for investigation.Therefore, we are unable to confirm the reported complaint.If we receive the device, we will reopen the investigation for further evaluation.A review of the device history records could not be completed as no lot number was provided by the customer.
 
Additional Manufacturer Narrative
H6: evaluation codes updated.Device evaluation: one product was returned for evaluation.As received blood residual around the set was observed.However, no physical damage or anomalies were observed.No mating device was returned.The returned set was primed and a leak from inside the filter was confirmed.Complaint of leaks can be confirmed.The probable cause was due to an error during manufacturing process.

Brand Name
GAS VENT # 40/CA
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20494220
Report Number9617604-2024-00818
Device Sequence Number4209178
Product Code LGZ
UDI-Device Identifier10695085401001
UDI-Public(01)10695085401001
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL-10
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer10/28/2024
12/10/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date11/19/2024
01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown